# SDR HALA20230911197

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 37,808 hours, 6,050 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,881 hours, 8,212 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 118115381
- Part serial: 01097
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 1 BLEED AIR LEAK INFLIGHT. ON LEAK OPS TEST FOUND ENG #1 BLEED AIR PRECOOLER EXCHANGER WITH CRACK/LEAK. REMOVED AND REPLACED PRECOOLER EXCHANGER PER AMM 36-11-42. OPS CHECK LEAK CHECK GOOD.
